# SDR QXEA200700481

- Difficulty date: March 27, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THERES CORROSION ON VERTICAL WEB AND ATTACHED ANGLE AT STATION X600.00 AND Z99.00 JUST INSIDE CARGO DOOR AND ABOVE THE OUTBOARD AFT CORNER OF FLOORBOARD PANEL 144AZ.  REPAIRED IAW SRM 51-40-11, 51-20-16, AND 51-20-11.
